|Lipodissolve and HIV
Aug 15, 2007
I want to lose my love handles. I tried exercise but it seems to not work. I don't know if the Atripla medication is causing this. Nonetheless, I would like to use this non surgical procedure called Lipodissolve. It claims to be safe as long as you are not diabetic or HIV+. Why can't I use this non surgical procedure when it states that it is safe for any other person? Really confused. Mr. Spare Tire
Response from Dr. Henry
Much of the abdominal fat gain seen in some HIV+ patients on treatment involves internal (visceral) fat and not subcutaneous fat. It is my understanding that Lipodissolve is used for subcutansous fat and would not be used for intra-abdominal fat. I have seen no safety or long term efficacy data for using Lipodissolve for HIV+ persons with fat increases. If any reader is aware of a good reference on the subject please post. KH
Steroids and HIV medication
psoriasis dissipate with meds ?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.